2025 Clay County 4-H Fair

Saturday, June 14							
6:00 PM		Little Miss and Mister Pageant	Exhibit Hall	Krista Dayhoff			
	1	Saturday, June 21	I				
Time Begin	Time End	Event	Location	Coordinator			
12:30 PM		Fair Queen, Princess & Duchess Pageant Wednesday, July 2	NHS Auditorium	Krista Dayhoff			
6:00 PM Fairgrounds & Exhibit Hall Set Up Exhibit Hall All 4-H Clubs/Ext. Office							
		Sunday, July 6					
Time Begin 1:00 PM	Time End	Event Debbit Ambassadar Centest	Location	Coordinator			
4:00 PM		Rabbit Ambassador Contest Dog Obedience Show	Schopmeyer Ag Building Show Arena	Dani Miller/Derik Modesitt Derik Tipton			
	#.00 Pivil						
Time Begin		Event	Location	Coordinator			
4:00 PM		Dog Agility Show Tuesday, July 8	Show Arena	Derik Tipton			
4:00 PM Public Speaking Contest Clay Co. Comm. Theater Marah Loughmiller							
4.00 FW		Wednesday, July 9	Ciay Co. Comin. Theater	Iwaran Loughmiller			
Time Begin	Time End	Event	Location	Coordinator			
		Entry & Judging for Sewing, Consumer Clothing, Fashion Revue, Foods, Food Preservation, Create-a-Mix, Microwaving, Legos, Farm Scene, Gardening,					
		Strawberries, Crops, Electric, Floriculture, Genealogy, Collections, Scrapbook,					
5:00 PM	8:00 PM	and Welding (*Mini 4-H can check in on this day or the next)	Exhibit Hall	Extension Office			
5:00 PM	8:00 PM	Open Class Projects Due	Exhibit Hall	Olivia Morgan			
Time Desir	T: F	Thursday, July 10	IIti	Odirector			
Time Begin 5:00 PM		Event Open Class Projects Due	Location Exhibit Hall	Coordinator Olivia Morgan			
3.30 i W	3.30 i W	Exhibit Hall Entry and Judging (All Other Exhibit Hall Projects and Mini 4-H		···- · g-···			
5:00 PM		Projects)	Exhibit Hall	Extension Office			
12:00 PM	9:00 PM	Camper Arrival	Camp Ground	Bryce Schopmeyer			
Time Begin	Time End	Friday, July 11	Location	Coordinator			
9:00 AM	Time Line	Open Class Project Judging	Exhibit Hall	Extension Office			
12:00 PM	9:00 PM		Camp Ground	Bryce Schopmeyer			
5:00 PM	0.00 DM	Mandatory Livestock Superintendent Meeting	Hospitality Building	Extension Office			
6:00 PM 6:00 PM		4-H Rabbit Check-in Livestock Check In	Rabbit/Poultry Barn Barns	Dani Miller/Derik Modesitt Extension Office			
0.001111	10.001 10	Saturday, July 12	Barrio	Extendion office			
Time Begin		Event	Location	Coordinator			
7:00 AM	9:00 AM	Livestock Check In	Barns	Extension Office			
9:00 AM 9:30 AM	9:00 PM	Opening Ceremony Exhibit Hall Open	Flagpole Exhibit Hall	Extension Office Extension Office			
10:00 AM	0.00 T W	Rabbit Show	Show Arena	Dani Miller/Derik Modesitt			
9:30 AM	9:00 PM	Silent Auction open	Exhibit Hall	4-H Council			
	following the	N	01 4	F O#:			
1:00 PM	it Show	Mini 4-H Livestock Shows (Except for Horses) Schopmeyer Ag Building Open	Show Arena Schopmeyer Ag Building	Extension Office Brianna Presnell			
4:00 PM		Food Truck Meal	Hospitality Building	4-H Council			
6:00 PM		Archery Shoot	Archery Area	Daniel Wisley			
2:00 PM		Horse Contesting	Horse Arena	Travis Nuckols			
6:00 PM		Survivor Night (Mud Games)	East of Cattle Barn	Dustin Stevenson			
7:00 PM 4-H Dog Club Agility Demonstration Show Arena Derik Tipton Sunday, July 13							
Time Begin	Time End	Event	Location	Coordinator			
7:30 AM	11:00 AM	Biscuits and Gravy Breakfast by Town and Country Christian Mens Group	Hospitality Building	Sara Stallcop			
9:00 AM 9:00 AM		Church Service by Jim Ringo from Town and Country Christian Mens Group Western Horse Show	Hospitality Building Horse Arena	Travis Nuckols			
12:00 PM		Pygmy & Meat Goat Show	Show Arena	Jessica Steward and Amy Stagg			
	ely following	7,5 7		,			
Western S	howmanship	Mini 4-H Horse Show	Horse Arena	Extension Office			
2:00 PM 12:00 PM		Meal - Bowling Greene Community Church Chicken Noodle Dinner Exhibit Hall Open	Hospitality Building Exhibit Hall	Shelby Hofmann Extension Office			
12:00 PM		Silent Auction open	Exhibit Hall	4-H Council			
1:00 PM	10:00 PM	Schopmeyer Ag Building Open	Schopmeyer Ag Building	Brianna Presnell			
6:00 PM		Fashion Revue (JUDGING IS WED, JULY 9)	Farm Bureau Free Stage	Extension Office			
7:00 PM 7:30 PM		Color Run Registration Color Run Sponsored By: The Farm & Co.	Schopmeyer Ag Building Schopmeyer Ag Building	Bryce and Maria Schopmeyer Bryce and Maria Schopmeyer			
8:00 PM		Slip n Slide	Extension Office	Activities Committee			
9:00 PM		King and Prince Pageant	Show Arena	Brittany Duncan			
Time D :	T:	Monday, July 14	11	Occurrence			
9:00 AM		Event All Waterfowl Due	Location Poultry/Rabbit Barn	Coordinator Mitchell Riddell			
9:00 AM	10.00 AIVI	English Horse Show	Horse Arena	Travis Nuckols			
10:00 AM		Exhibit Hall Open	Exhibit Hall	Extension Office			
10:00 AM		Silent Auction Open	Exhibit Hall	4-H Council			
10:00 AM	following the	Starter Calf, Heifer & Steer Show	Exhibit Hall	Ross Hyatt/Deedra Arvin			
	Show	Oldtimers Beef Showmanship	Show Arena	Ross Hyatt/Deedra Arvin			
11:00 AM		Poultry Show	Poultry/Rabbit Barn	Mitchell Riddell			
12:00 PM		Rabbit BBQ Contest	Hospitality Building	Dani Miller/Derik Modesitt			
2:00 PM 4:00 PM	8:00 PM	Poultry Show Award Ceremony Meal - Pappys BBQ	Hospitality Building Hospitality Building	Mitchell Riddell Shelby Hofmann			
1:00 PM		Schopmeyer Ag Building Open	Schopmeyer Ag Building	Brianna Presnell			
4:30 PM		Pedal Tractor Pull Registration (Pull at 5:00)	Hospitality Building	Jr. Leaders			
7:00 PM	9:00 PM		Horse Arena	4-H Council Activities Committee			
9:00 PM	11:00 PM	Ivarance	Hospitality Building	4-H Council Activities Committee			

2025 Clay County 4-H Fair

10:00 AM	9:00 PM 9:00 PM 11:00 AM 12:30 PM	Event Sheep Show Exhibit Hall Open Silent Auction Open	Location Show Arena Exhibit Hall	Coordinator Laura VanHorn		
10:00 AM	9:00 PM 9:00 PM 11:00 AM 12:30 PM	Exhibit Hall Open				
10:00 AM	9:00 PM 11:00 AM 12:30 PM		Exhibit Hall			
10:00 AM 11 10:00 AM 12 1:00 PM 4:00 PM 8 1:00 PM 10 4:00 PM	11:00 AM 12:30 PM	Silent Auction Open		Extension Office		
10:00 AM 12 1:00 PM 4:00 PM 8 1:00 PM 10 4:00 PM 10	12:30 PM		Exhibit Hall	4-H Council		
1:00 PM 4:00 PM 8 1:00 PM 10 4:00 PM		Book To Barn	Hospitality Building	Extension Office		
4:00 PM 8 1:00 PM 10 4:00 PM		Check in for the Mary Lou Dietz Memorial Flower Show	Exhibit Hall	Stephanie Schopmeyer		
1:00 PM 10 4:00 PM		Mary Lou Dietz Memorial Flower Show	Exhibit Hall	Stephanie Schopmeyer		
4:00 PM		Meal - 4-H Council "Jonah Fish Fry"	Hospitality Building	Shelby Hofmann		
		Schopmeyer Ag Building Open	Schopmeyer Ag Building	Brianna Presnell		
Immediately following		Dairy Show	Show Arena	Deedra Arvin		
Dairy Show		Oldtimers Dairy Showmanship	Show Arena	Ross Hyatt/Deedra Arvin		
		Pie Auction	Hospitality Building	Dustin Stevenson		
6:00 PM		Garden Tractor Pull	Tractor Pull Strip	Farm & Co and Dirtworx		
8:30 PM		Musical Chairs- Fun Activity	Show Arena	Dustin Stevenson		
Wednesday, July 16						
Time Begin Time B		Event	Location	Coordinator		
		Silent Auction open - Last Day!	Exhibit Hall	4-H Council		
		Exhibit Hall Open	Exhibit Hall	Extension Office		
9:00 AM		Fitting Contest	Show Arena	Jeremiah Ledgerwood		
		Duke Energy Live Line Electricity Demo	Parking Lot	4-H Council		
10:00 AM		Royal Tea Party	Hospitality Building	Brittany Duncan		
		Livestock Skill-a-Thon	Hospitality Building	Extension Office		
1:00 PM		Swine Show	Show Arena	Adam Evinger & Madison McDonald		
4:00 PM 8	8:00 PM	Meal - Clay Co. Pageant Taco Meal	Hospitality Building	Brittany Duncan		
		Schopmeyer Ag Building Open	Schopmeyer Ag Building	Brianna Presnell		
		Line Dancing	Hospitality Building	4-H Council		
8:30 PM		Dodge Ball Tournament	Show Arena	Dustin Stevenson		
		Thursday, July 17	T	12 "		
Time Begin Time B		Event	Location	Coordinator		
9:00 AM		Dairy Goat Show	Show Arena	Jessica Steward and Amy Stagg		
		Exhibit Hall Open	Exhibit Hall	Extension Office		
10:00 AM 11 3:30 PM		Book To Barn	Hospitality Building	Extension Office		
		Round Robin Participant meeting	Hospitality Building	Tiffany Ludwig/Brianna Presnell		
		4-H Council Pork Chop Meal Schopmeyer Ag Building Open	Hospitality Building	Shelby Hofmann Brianna Presnell		
5:30 PM			Schopmeyer Ag Building Show Arena	Extension Office		
		4-H Member Senior Recognition Program	Exhibit Hall	Extension Office		
7:00 PM		Exhbit Hall Projects Released Round Robin Showmanship	Show Arena	Tiffany Ludwig		
7.00 PW		Friday, July 18	Show Arena	Tiliany Ludwig		
Time Begin Time E	End	Event	Location	Coordinator		
		Breakfast served by the Clever Clovers 4-H Clubs	Hospitality Building	Summer Long		
8:00 AM		Wabash Valley Showmanship Contest	Show Arena	Livestock Committee		
10:00 AM		Rocket Shoot	Horse Arena	Jim Stevenson		
1:00 PM		Cat Show	Exhibit Hall	Extension Office		
2:00 PM		Pet Animal Show	Exhibit Hall	Extension Office		
4:30 PM		Auction Buyers Meal	Hospitality Building	Josh Stoelting		
6:30 PM		Livestock Auction	Show Arena	Josh Stoelting		
		Exhibit Hall Projects Released	Exhibit Hall	Extension Office		
7.00 FM 9.00 FM EXHIBIT Hall FOJECTS Released EXHIBIT HAIL FOJECTS Released Saturday, July 19						
8:00 AM 12	12:00 PM	Fairgrounds Clean Up	Fairgrounds	All 4-H Clubs & Exhibitors		
		Exhibit Hall Projects Released	Exhibit Hall	Extension Office		
Tuesday, October 7						
Time Begin Time E	End	Event	Location	Coordinator		
6:30 PM		Clay County 4-H Awards Program	Exhibit Hall	Extension Office		